Alert archive / Pennsylvania / Flash Flood Watches in 2009
Flash Flood Watch 12, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this flash flood watch at Sep 10, 2009, 2:50 PM EDT for Mercer County, New Jersey; New Castle County, Delaware; Delaware County, Philadelphia County, Pennsylvania. It took effect at Sep 10, 2009, 8:00 PM EDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Sep 10, 2009, 2:50 PM EDT (18:50 UTC)
- In effect from
- Sep 10, 2009, 8:00 PM EDT
- Expired
- Sep 11, 2009, 4:00 PM EDT
- In force
- 20 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Flood severity
- None
Counties New Castle County, DE, Mercer County, NJ, Delaware County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 69 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.8 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 711 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS61 KPHI 101850 FFAPHI URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 250 PM EDT THU SEP 10 2009 ...HEAVY RAIN AT TIMES TONIGHT INTO FRIDAY... .LOW PRESSURE OFF THE NORTH CAROLINA COAST WILL DRIFT TOWARD THE DELAWARE/NEW JERSEY COAST BY DAYBREAK FRIDAY AND THEN WEAKEN AS IT HEADS NORTH. HEAVY RAIN IS EXPECTED WITH THIS SYSTEM OVERNIGHT INTO FRIDAY MORNING. DEZ001-NJZ015-PAZ067>071-110300- /O.NEW.KPHI.FF.A.0012.090911T0000Z-090911T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NEW CASTLE-MERCER-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA 250 PM EDT THU SEP 10 2009 ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHEAST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN NORTHERN DELAWARE...NEW CASTLE. IN CENTRAL NEW JERSEY...MERCER. IN SOUTHEAST PENNSYLVANIA... BUCKS...CHESTER...DELAWARE...MONTGOMERY AND PHILADELPHIA. * FROM 8 PM EDT THIS EVENING THROUGH FRIDAY MORNING * LIGHT RAIN WILL OVERSPREAD THE AREA THIS EVENING. THE RAIN WILL BECOME HEAVY AT TIMES TONIGHT INTO FRIDAY MORNING. RAINFALL AMOUNTS SHOULD AVERAGE 1 TO 3 INCHES WITH SOME LOCALLY HIGHER AMOUNTS POSSIBLE. * THE HEAVY RAIN WILL CAUSE FLOODING ALONG SMALL STREAMS AND CREEKS AND IN AREAS OF POOR DRAINAGE. RAINFALL RATES MAY BE QUITE HIGH AT SOME LOCATIONS...RESULTING IN FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. IF YOU LIVE IN A LOCATION THAT IS PRONE TO FLASH FLOODING...BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. IF YOU OBSERVE RAPIDLY RISING WATER...MOVE TO HIGHER GROUND IMMEDIATELY. DO NOT DRIVE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ RPW
2 follow-up statements
000 WGUS61 KPHI 110300 FFAPHI FLOOD WATCH NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1100 PM EDT THU SEP 10 2009 ...HEAVY RAIN AT TIMES TONIGHT INTO FRIDAY... .LOW PRESSURE OFF THE NORTH CAROLINA COAST WILL DRIFT TOWARD THE DELAWARE/NEW JERSEY COAST BY DAYBREAK FRIDAY AND THEN WEAKEN AS IT HEADS NORTH. HEAVY RAIN IS EXPECTED WITH THIS SYSTEM OVERNIGHT INTO FRIDAY MORNING. DEZ001-NJZ015-PAZ067>071-111100- /O.CON.KPHI.FF.A.0012.000000T0000Z-090911T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NEW CASTLE-MERCER-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA 1100 PM EDT THU SEP 10 2009 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHEAST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN NORTHERN DELAWARE...NEW CASTLE. IN CENTRAL NEW JERSEY... MERCER. IN SOUTHEAST PENNSYLVANIA...BUCKS...CHESTER... DELAWARE...MONTGOMERY AND PHILADELPHIA. * THROUGH FRIDAY MORNING * RAIN WILL CONTINUE TO OVERSPREAD THE AREA. THE RAIN WILL BECOME HEAVY AT TIMES THROUGH FRIDAY MORNING. RAINFALL AMOUNTS SHOULD AVERAGE 1 TO 3 INCHES WITH SOME LOCALLY HIGHER AMOUNTS POSSIBLE. * THE HEAVY RAIN WILL CAUSE FLOODING ALONG SMALL STREAMS AND CREEKS AND IN AREAS OF POOR DRAINAGE. RAINFALL RATES MAY BE QUITE HIGH AT SOME LOCATIONS...RESULTING IN FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. IF YOU LIVE IN A LOCATION THAT IS PRONE TO FLASH FLOODING...BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. IF YOU OBSERVE RAPIDLY RISING WATER...MOVE TO HIGHER GROUND IMMEDIATELY. DO NOT DRIVE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
000 WGUS61 KPHI 110752 FFAPHI URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 352 AM EDT FRI SEP 11 2009 ...HEAVY RAIN WILL OCCUR AT TIMES INTO THIS AFTERNOON... .LOW PRESSURE JUST SOUTHEAST OF THE DELMARVA PENINSULA EARLY THIS MORNING WILL DRIFT NORTHWARD TODAY. HEAVY RAIN IS EXPECTED WITH THIS SYSTEM INTO THIS AFTERNOON. DEZ001-NJZ015-PAZ067>071-111600- /O.EXT.KPHI.FF.A.0012.000000T0000Z-090911T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NEW CASTLE-MERCER-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA 352 AM EDT FRI SEP 11 2009 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS AFTERNOON... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF NORTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHEAST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN NORTHERN DELAWARE...NEW CASTLE. IN CENTRAL NEW JERSEY... MERCER. IN SOUTHEAST PENNSYLVANIA...BUCKS...CHESTER... DELAWARE...MONTGOMERY AND PHILADELPHIA. * THROUGH THIS AFTERNOON * RAIN OVERSPREAD THE AREA FROM THE EAST OVERNIGHT AND WILL CONTINUE HEAVY AT TIMES THIS MORNING AND INTO THIS AFTERNOON. AN ISOLATED THUNDERSTORM IS POSSIBLE MAINLY THIS AFTERNOON. RAINFALL AMOUNTS ARE FORECAST TO AVERAGE 1 TO 3 INCHES, WITH SOME LOCALLY HIGHER AMOUNTS POSSIBLE ESPECIALLY IN ANY THUNDERSTORMS. * THE HEAVY RAIN WILL CAUSE FLOODING ALONG SMALL STREAMS AND CREEKS AND IN AREAS OF POOR DRAINAGE. RAINFALL RATES MAY BE QUITE HIGH AT SOME LOCATIONS...RESULTING IN FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. IF YOU LIVE IN A LOCATION THAT IS PRONE TO FLASH FLOODING...BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. IF YOU OBSERVE RAPIDLY RISING WATER...MOVE TO HIGHER GROUND IMMEDIATELY. DO NOT DRIVE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this flash flood watch went out at Sep 10, 11:15 AM EDT, 3 hours 35 minutes earlier.
Area forecast discussion, Sep 10, 11:15 AM EDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1115 AM EDT THU SEP 10 2009
.SYNOPSIS...
STRONG HIGH PRESSURE OVER NORTHERN NEW ENGLAND WILL CONTRAST WITH
LOW PRESSURE OFF THE CENTRAL MID ATLANTIC COAST TODAY. THE LOW
WILL MOVE WEST-NORTHWESTWARD TODAY AND BE NEAR OR JUST OFF THE
DELMARVA PENINSULA LATER TONIGHT AND FRIDAY MORNING. THE LOW MAY
MOVE SLIGHTLY NORTHWARD OVER SOUTHEASTERN NEW JERSEY FRIDAY
AFTERNOON AND FRIDAY NIGHT BEFORE MOVING OFF TO THE EAST-NORTHEAST
AND OFFSHORE DURING THE WEEKEND. STRONG HIGH PRESSURE OVER THE GREAT
LAKES SUNDAY IS EXPECTED TO BUILD SOUTHEASTWARD TOWARD OUR AREA
EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE PRESSURE GRADIENT BETWEEN LOW PRESSURE OFF CAPE HATTERAS AND
HIGH PRESSURE TO OUR NORTH WAS CONTINUING TO TIGHTEN THIS MORNING.
WIND SPEEDS AND GUSTS WERE INCREASING IN OUR REGION. MEANWHILE, THE
LOW WAS BEGINNING TO THROW SOME PRECIPITATION BACK TOWARD OUR
COASTAL AREAS. IT CONTINUES TO APPEAR AS THOUGH THE RAIN WILL REACH
LAND DURING THE EARLY AFTERNOON HOURS.
WE UPDATED THE FORECAST AND WE MADE SOME MINOR ADJUSTMENTS TO THE
TEMPERATURES AND POPS FOR THIS AFTERNOON BASED ON THE LATEST
CONDITIONS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
THE LOW STARTS TO FILL SLIGHTLY EARLY TONIGHT, AND WINDS NORTH
ARE EXPECTED TO DIMINISH BELOW WIND ADVISORY CRITERIA, IF THEY DO
INDEED REACH THEM, HENCE THE END OF THE WIND ADVISORY BEFORE
MIDNIGHT NORTH. PRECIPITATION SHOULD STILL BE WIDESPREAD AS THE
LOW EVENTUALLY REACHES THE DELMARVA. PERHAPS OVER FAR SOUTHERN
AREAS MAY BE ABLE TO DROP SOMEWHAT AS THE BEST RAIN BANDS OCCUR
JUST TO THE NORTH.
PROBABILITIES WILL BE LEFT AT LIKELY FOR FRIDAY WITH THE PROXIMITY
OF THE LOW AND ATTENDANT FORCING. CLOUDS WILL REMAIN THROUGHOUT
FRIDAY BUT MAY START TO DIMINISH SOMEWHAT AS WE HEAD INTO THE
WEEKEND.
TEMPERATURES WILL REMAIN ON THE COOLER SIDE AS CONSIDERABLE CLOUD
COVER WILL LIMIT SURFACE HEATING.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
THE LOW PRESSURE SYSTEM THAT WILL AFFECT OUR AREA TODAY AND FRIDAY
WILL FINALLY BEGIN TO RECEDE TO THE NORTHEAST SATURDAY AS THE
BLOCKING HIGH FINALLY GIVES GROUND AND MOVES EASTWARD. STILL
UNSETTLED WEATHER MAY MAKE FOR SOME SHOWERS INTO SATURDAY,
ESPECIALLY IN THE MORNING, BUT BETTER CONDITIONS LOOK LIKE THEY WILL
TAKE HOLD AS THE WEEKEND PROGRESSES AS SURFACE HIGH PRESSURE WILL
BUILD FROM THE NORTHWEST SUNDAY AND PERSIST MONDAY. ANOTHER AREA OF
LOW PRESSURE MAY APPROACH THE REGION FROM THE SOUTHWEST TUESDAY, AS
THE GFS CORROBORATES ITS PREVIOUS RUN. STILL, ONLY A SLIGHT CHANCE
PROBABILITY WILL BE USED AT THIS EARLY DATE FOR TUESDAY.
TEMPERATURES ARE FORECAST TO REBOUND A BIT IN THE EXTENDED WITH
HIGHS RETURNING TO NEAR NORMAL READINGS FOR MID SEPTEMBER. HPC
GUIDANCE WAS FOLLOWED, MORE IN LINE WITH GFS, AND BLENDED WITH THE
PREVIOUS FORECAST TO RETAIN SOME CONTINUITY.
&&
.AVIATION /10Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
WE TRY TO STAY ON THE OPTIMISTIC SIDE OF GUIDANCE WITH REGARD TO
CEILINGS AND VSBYS BECAUSE OF THAT NORTHEAST WIND, BUT EVERYONE
SHOULD AT LEAST SEE A DETERIORATION OF CONDITIONS FROM VFR TO MVFR,
WITH CONDITIONS GENERALLY DETERIORATING FROM SOUTH TO NORTH.
MODELS AGREE THAT SOME INSTABILITY WILL MOVE INTO AT LEAST THE
SOUTHEASTERN TAF SITES AFTER 00Z FRIDAY, AND WITH THE EXPECTED
FORCING IT MAY BE ENOUGH TO TRIGGER CONVECTION. HOWEVER, THIS IS
TOWARD THE END OF THE TAF PERIOD AND CONFIDENCE IS NOT HIGH ENOUGH
TO INCLUDE CONVECTION AT THIS TIME.
THERE IS SOME QUESTION REGARDING MIXING DOWN OF STRONG EAST TO
NORTHEAST WINDS ALOFT, BUT THE BEST CHANCE OF WINDS GUSTING WELL IN
EXCESS OF 30 KNOTS DURING THE TAF PERIOD IS AT ACY THIS AFTERNOON
INTO EARLY THIS EVENING. EVERYBODY SHOULD SEE A FAIRLY BRISK EAST TO
NORTHEAST SURFACE WIND TODAY.
OUTLOOK...
THE SYSTEM RESPONSIBLE FOR THE CURRENT WEATHER IS SLOW-MOVING IN
NATURE, AND WE MAY BE DEALING WITH MVFR OR WORSE CONDITIONS ON AND
OFF INTO THE EARLY WEEKEND.
&&
.MARINE...
WE CONTINUE TO FORECAST GALE FORCE GUSTS OVER ALL WATERS EXCEPT THE
UPPER BAY IN RESPONSE TO THE GRADIENT BETWEEN SLOW MOVING LOW
PRESSURE ADVANCING ON OUR AREA PUSHING UP AGAINST STRONG HIGH
PRESSURE TO THE NORTH. ALTHOUGH THERE MAY BE A BIT OF A MIXING
PROBLEM IN THIS REGIME, GALE FORCE GUSTS AT THE SURFACE LOOK TO BE A
GOOD BET. WE MAINTAIN THE PRESENT ADVISORIES AND WARNINGS
GEOGRAPHICALLY, AND WE EXTEND THE WARNINGS OUT JUST A BIT IN TIME.
SEAS HAVE COME UP AS FORECAST OVER THE SOUTHERN WATERS, AND WEVE
PUSHED UP OUR FORECAST A BIT FOR THE NORTHERN WATERS PER THE
WAVEWATCH GUIDANCE. AS WAS STATED PREVIOUSLY, WE LIKELY WILL CARRY
SMALL CRAFT ADVISORIES FOR A TIME AFTER WE DROP THE GALES.
THERE IS NOT TERRIBLY GOOD AGREEMENT ON HANDLING OF THE SURFACE
PATTERN FROM 12Z FRIDAY ONWARD, SO CONFIDENCE IN THE FORECAST AFTER
THE FIRST TWO PERIODS DROPS. THIS IS, AS NOTED ABOVE, A SLOW-MOVING
SYSTEM, BUT OUR PRESENT FORECAST STARTS TO CALM THINGS IN EARNEST ON
FRIDAY.
CONDITIONS OVER THE WATERS SHOULD CONTINUE TO IMPROVE OVER THE
WEEKEND AND INTO THE EARLY PART OF THE NEW WEEK.
&&
.HYDROLOGY...
THE LATEST MODEL RUN CONTINUES THE IDEA OF HAVING THE HEAVIER AND
MORE WIDESPREAD RAIN THIS AFTERNOON AND INTO TONIGHT. 3 HOUR FLASH
FLOOD AND HEADWATER GUIDANCE STILL DICTATES THAT 2.5 TO 3 INCHES OF
RAIN IS NEEDED BEFORE FLOODING PROBLEMS BEGIN. EVEN 1 HOUR FFG AND
HEADWATER GUIDANCE SHOW OVER 2 INCHES WILL BE GENERALLY NEEDED FOR
FLOODING. UNLESS SIGNIFICANT TRAINING OCCURS, THESE RAIN AMOUNTS
ARE UNLIKELY, BUT THERE ARE STILL SOME SCARY OMEGA BULLS EYES THIS
AFTERNOON AND EARLY TONIGHT, WITH SOME HEALTHY RAIN AMOUNTS. HPC
QPF WAS HELPFUL AND USED, THE HEAVIEST RAIN AMOUNTS ARE STILL
THOUGHT TO BE OVER SOUTHERN NEW JERSEY AND THE DELMARVA, SO WE
WILL CONTINUE TO HOLD OFF ON ISSUING A FLOOD WATCH WITH THIS
PACKAGE BUT WILL KEEP THE MENTION OF POSSIBLE HEAVY RAIN IN THE
HWO. GENERALLY SPEAKING 1 OR 2 INCHES, AND LOCALLY 3 INCHES, OF
RAIN IS EXPECTED WITH THIS EVENT.
&&
.TIDES/COASTAL FLOODING...
THE PRESENT EAST TO NORTHEAST FLOW IS FORECAST TO CONTINUE INTO THIS
EVENING OVER ALL WATERS. DEPARTURES ALONG THE COAST HAD RISEN TO A
BIT ON EITHER SIDE OF 1.5 FT AS OF VERY EARLY THIS MORNING, AND
DEPARTURES AT REEDY POINT WELL UP DELAWARE BAY WERE AROUND 1 FT. WE
WILL CONTINUE THE COASTAL FLOOD ADVISORY AS IT IS, AND WE WILL ADD A
MENTION THAT SPOTTY MODERATE FLOODING IS POSSIBLE. THIS IN THE EVENT
THAT DEPARTURES CONTINUE TO INCREASE. MODERATE FLOODING WOULD
DEVELOP IF DEPARTURES CLIMB MUCH ABOVE 2 FT. WE WILL MONITOR THIS
POSSIBILITY. THE HIGH TIDE IN QUESTION IS THE HIGHER HIGH TIDE, AND
IT OCCURS A BIT ON EITHER SIDE OF NOON ALONG THE COAST AND RARITAN
BAY AND A COUPLE OF HOURS LATER, GIVE OR TAKE, OVER ADJACENT BACK
BAYS AND UP DELAWARE BAY.
WE ALSO WILL MONITOR DEVELOPMENTS UP THE TIDAL DELAWARE. DEPARTURES
THERE HAVE A WAY TO GO BEFORE MINOR TIDAL FLOODING BECOMES POSSIBLE.
HIGH TIDE UP THE DELAWARE OCCURS LATER THIS AFTERNOON.
AT PRESENT, THE CHESAPEAKE BAY DOES NOT APPEAR TO BE THREATENED BY
TIDAL FLOODING.
&&
.RIP CURRENTS...
WE WILL CARRY A HIGH RISK OF RIP CURRENTS TODAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...WIND ADVISORY FROM NOON TODAY TO 11 PM EDT THIS EVENING FOR
NJZ012>014-020-026-027.
COASTAL FLOOD ADVISORY FROM 10 AM THIS MORNING TO 4 PM EDT
THIS AFTERNOON FOR NJZ012>014-020>027.
WIND ADVISORY UNTIL 7 PM EDT THIS EVENING FOR NJZ022>025.
DE...COASTAL FLOOD ADVISORY FROM 10 AM THIS MORNING TO 4 PM EDT
THIS AFTERNOON FOR DEZ002>004.
WIND ADVISORY UNTIL 7 PM EDT THIS EVENING FOR DEZ003-004.
MD...NONE.
MARINE...GALE WARNING UNTIL 8 PM EDT THIS EVENING FOR ANZ431-452>455.
GALE WARNING UNTIL 2 AM EDT FRIDAY FOR ANZ450-451.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ430.
&&
NEAR TERM...IOVINO
SHORT TERM...MEOLA
LONG TERM...MEOLA
AVIATION...DELISI
MARINE...DELISI
TIDES/COASTAL FLOODING...DELISI
RIP CURRENTS...DELISIHazardous weather outlook, Sep 10, 6:07 AM EDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 607 AM EDT THU SEP 10 2009 DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-015>019-PAZ054-055- 060>062-067>071-110900- NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN- MORRIS-HUNTERDON-SOMERSET-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 607 AM EDT THU SEP 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. RAIN TODAY AND TONIGHT MAY BE HEAVY AT TIMES. TOTAL RAINFALL AMOUNTS ARE EXPECTED TO BE BETWEEN 1 AND 3 INCHES. SOME LOCALLY HIGHER AMOUNTS ARE POSSIBLE IF THUNDERSTORMS OCCUR, OR IF BANDS OF RAIN OCCUR OVER THE SAME AREAS. THE RECENT DRY WEATHER WILL MAKE IT HARDER FOR FLOODING TO OCCUR ON AREA STREAMS AND RIVERS. BUT IF HEAVIER RAIN OCCURS, OR IF IT FALLS DURING A SHORTER PERIOD OF TIME, THIS MIGHT CAUSE FLOODING ON SOME OF THE MORE VULNERABLE WATERWAYS. NEVERTHELESS THERE WILL BE PONDING OF WATER ON ROADS AND HIGHWAYS, IN POOR DRAINAGE AREAS, FIELDS, AND IN LOW-LYING AREAS. THE RAIN SHOULD START TAPERING OFF DURING FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-NJZ022-023-110900- INLAND SUSSEX-ATLANTIC-CAPE MAY- 607 AM EDT THU SEP 10 2009 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. COASTAL FLOOD ADVISORY. RAIN TODAY AND TONIGHT MAY BE HEAVY AT TIMES. TOTAL RAINFALL AMOUNTS ARE EXPECTED TO BE BETWEEN 1 AND 3 INCHES. SOME LOCALLY HIGHER AMOUNTS ARE POSSIBLE IF THUNDERSTORMS OCCUR, OR IF BANDS OF RAIN OCCUR OVER THE SAME AREAS. THE RECENT DRY WEATHER WILL MAKE IT HARDER FOR FLOODING TO OCCUR ON AREA STREAMS AND RIVERS. BUT IF HEAVIER RAIN OCCURS, OR IF IT FALLS DURING A SHORTER PERIOD OF TIME, THIS MIGHT CAUSE FLOODING ON SOME OF THE MORE VULNERABLE WATERWAYS. NEVERTHELESS THERE WILL BE PONDING OF WATER ON ROADS AND HIGHWAYS, IN POOR DRAINAGE AREAS, FIELDS, AND IN LOW-LYING AREAS. THE RAIN SHOULD START TAPERING OFF DURING FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012-013-020-027-110900- MIDDLESEX-WESTERN MONMOUTH-OCEAN-SOUTHEASTERN BURLINGTON- 607 AM EDT THU SEP 10 2009 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM EDT THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. WIND ADVISORY. RAIN TODAY AND TONIGHT MAY BE HEAVY AT TIMES. TOTAL RAINFALL AMOUNTS ARE EXPECTED TO BE BETWEEN 1 AND 3 INCHES. SOME LOCALLY HIGHER AMOUNTS ARE POSSIBLE IF THUNDERSTORMS OCCUR, OR IF BANDS OF RAIN OCCUR OVER THE SAME AREAS. THE RECENT DRY WEATHER WILL MAKE IT HARDER FOR FLOODING TO OCCUR ON AREA STREAMS AND RIVERS. BUT IF HEAVIER RAIN OCCURS, OR IF IT FALLS DURING A SHORTER PERIOD OF TIME, THIS MIGHT CAUSE FLOODING ON SOME OF THE MORE VULNERABLE WATERWAYS. NEVERTHELESS THERE WILL BE PONDING OF WATER ON ROADS AND HIGHWAYS, IN POOR DRAINAGE AREAS, FIELDS, AND IN LOW-LYING AREAS. THE RAIN SHOULD START TAPERING OFF DURING FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-NJZ021-110900- KENT-CUMBERLAND- 607 AM EDT THU SEP 10 2009 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. RAIN TODAY AND TONIGHT MAY BE HEAVY AT TIMES. TOTAL RAINFALL AMOUNTS ARE EXPECTED TO BE BETWEEN 1 AND 3 INCHES. SOME LOCALLY HIGHER AMOUNTS ARE POSSIBLE IF THUNDERSTORMS OCCUR, OR IF BANDS OF RAIN OCCUR OVER THE SAME AREAS. THE RECENT DRY WEATHER WILL MAKE IT HARDER FOR FLOODING TO OCCUR ON AREA STREAMS AND RIVERS. BUT IF HEAVIER RAIN OCCURS, OR IF IT FALLS DURING A SHORTER PERIOD OF TIME, THIS MIGHT CAUSE FLOODING ON SOME OF THE MORE VULNERABLE WATERWAYS. NEVERTHELESS THERE WILL BE PONDING OF WATER ON ROADS AND HIGHWAYS, IN POOR DRAINAGE AREAS, FIELDS, AND IN LOW-LYING AREAS. THE RAIN SHOULD START TAPERING OFF DURING FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-026-110900- EASTERN MONMOUTH-COASTAL OCEAN- 607 AM EDT THU SEP 10 2009 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM EDT THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. WIND ADVISORY. RAIN TODAY AND TONIGHT MAY BE HEAVY AT TIMES. TOTAL RAINFALL AMOUNTS ARE EXPECTED TO BE BETWEEN 1 AND 3 INCHES. SOME LOCALLY HIGHER AMOUNTS ARE POSSIBLE IF THUNDERSTORMS OCCUR, OR IF BANDS OF RAIN OCCUR OVER THE SAME AREAS. THE RECENT DRY WEATHER WILL MAKE IT HARDER FOR FLOODING TO OCCUR ON AREA STREAMS AND RIVERS. BUT IF HEAVIER RAIN OCCURS, OR IF IT FALLS DURING A SHORTER PERIOD OF TIME, THIS MIGHT CAUSE FLOODING ON SOME OF THE MORE VULNERABLE WATERWAYS. NEVERTHELESS THERE WILL BE PONDING OF WATER ON ROADS AND HIGHWAYS, IN POOR DRAINAGE AREAS, FIELDS, AND IN LOW-LYING AREAS. THE RAIN SHOULD START TAPERING OFF DURING FRIDAY. THERE IS A HIGH RISK OF RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ024-025-110900- DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 607 AM EDT THU SEP 10 2009 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. COASTAL FLOOD ADVISORY. RAIN TODAY AND TONIGHT MAY BE HEAVY AT TIMES. TOTAL RAINFALL AMOUNTS ARE EXPECTED TO BE BETWEEN 1 AND 3 INCHES. SOME LOCALLY HIGHER AMOUNTS ARE POSSIBLE IF THUNDERSTORMS OCCUR, OR IF BANDS OF RAIN OCCUR OVER THE SAME AREAS. THE RECENT DRY WEATHER WILL MAKE IT HARDER FOR FLOODING TO OCCUR ON AREA STREAMS AND RIVERS. BUT IF HEAVIER RAIN OCCURS, OR IF IT FALLS DURING A SHORTER PERIOD OF TIME, THIS MIGHT CAUSE FLOODING ON SOME OF THE MORE VULNERABLE WATERWAYS. NEVERTHELESS THERE WILL BE PONDING OF WATER ON ROADS AND HIGHWAYS, IN POOR DRAINAGE AREAS, FIELDS, AND IN LOW-LYING AREAS. THE RAIN SHOULD START TAPERING OFF DURING FRIDAY. THERE IS A HIGH RISK OF RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-452>455-110900- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 607 AM EDT THU SEP 10 2009 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-110900- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 607 AM EDT THU SEP 10 2009 ...GALE WARNING IN EFFECT UNTIL 2 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-110900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 607 AM EDT THU SEP 10 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 3:30 AM EDT | Wind Advisory | PHI | Atlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean | 18 hr |
| Sep 10, 3:02 PM EDT | Coastal Flood Statement | PHI | Atlantic, Cape May, Monmouth, Ocean | 20 hr |
Nearby
Flash Flood Watches in Pennsylvania, 2009Flash Flood Watches in New Jersey, 2009Flash Flood Watches in Delaware, 2009Every flash flood watch in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.